Effective recognition of realizability of formulae of the
Algebra i logika, Tome 5 (1966) no. 2, pp. 25-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1966_5_2_a1,
author = {Yu. Sh. Gurevich},
title = {Effective recognition of realizability of formulae of the},
journal = {Algebra i logika},
pages = {25--55},
year = {1966},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1966_5_2_a1/}
}
Yu. Sh. Gurevich. Effective recognition of realizability of formulae of the. Algebra i logika, Tome 5 (1966) no. 2, pp. 25-55. http://geodesic.mathdoc.fr/item/AL_1966_5_2_a1/